Some remarks on number theory. II.

Research output: Contribution to journalArticle

Abstract

Like the previous paper of the same title [5] this note contains disconnected remarks on number theory.

Original languageEnglish
Pages (from-to)57-64
Number of pages8
JournalIsrael Journal of Mathematics
Volume5
Issue number1
DOIs
Publication statusPublished - Jan 1 1967

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some remarks on number theory. II.'. Together they form a unique fingerprint.

  • Cite this